posted Sun, 05/25/2014 - 17:04
1243
Water retention bad after dose change
ad
Hey everyone. I've searched many posts and couldn't find my situation, so don't slay me if its already been done. Anyway, 8 weeks on TRT, just moved up to 300 mg every 2 weeks. I have always had a problem with water retention, but since I started TRT, it's gotten worse. Then last Monday I moved up to 300 from 200 after low bloods again (243 after 7 weeks). Anyway, on Tuesday morning I swole up like fuckin' crazy and it hasn't gone down. Cardio, tons of water, salt restriction, etc.,nothing is budging.
1, is it normal to have such a huge increase in water on such a small dose and small increase? And Is it normal for the onset to be right after the injection?
2, I've ordered some Arimidex. Will taking it after I've already been doing trt for awhile help with the retention?
3. How much should I take initially to kick start it, or is .25mg eod a good starting point?
Anything will help, thanks. I'm fucking miserable.
- Bookmark
- 0
- 0
Haven't checked my bp, but I will asap. Adex will be here Tuesday. Thanks for the tips.
I have some lasix and have taken it, but it hurts my kidneys sometimes. This feels like a different kind of retention, not knowing how to put it. My feet and lower legs are hard, my face is full moon. The lasix just seems to make me piss and doesn't change much. Will try the potassium. He is very rigid about the injections. Took me weeks just to get him to go to 2 weeks. Was 200mg every 3 weeks. All I can think is the extra 100 mg. was just too much. But from what I see on here, that theraputic dose is nothing. Thanks guys.
RustyhookerI've got no knowledge on the lasix.. Hope your adex comes soon. It took time for test to rise and estro slowly caught up. Most guys are at the 100 weekly with good numbers and less fluctuations. Just work close with doctor. Blood tests will map you out and get life on track.
Hows your bp?
I think I would go back to the doc with this water problem. He could get u some adex that day. A diuretic would definitely get water off of you. Once the get this square away. Look at splitting that 300 mg/ 2 weeks in 150 mg/ week. U will get better hormonal balance like that and u will feel better without all the spikes and low spots of test. Some go
as far as to take the weekly dose in 3 injections instead of 1 inject per week. I have yet to try this myself though
Yes, 243. Pharma. I don't get it cause I started at 286. Same time of day for draw, to the hour on injection times, done at Dr. office. Very controlled. 200 a week for 5 injections. Does the Arimidex work right away? Does it push water out like a diuretic?
RustyhookerOnce it pushes the estro down the water will fall off. I keep aromasin on hand for quicker control but i hear ya on being a bit miserable. Im also wondering if good old potassium May help. 2 bananas a day helps on normal water issues. Does Dr have call service? He May advice a diuretic. If estro is up though it'll be troublesome til you're normalized.
RustyhookerSounds like adex will get you on track. Bloods came low at 200/week? Ugl or pharma?
.25e3d and use bloods to get your regimine on track.